# SDR SWAA011620

- Difficulty date: June 1, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 55,343 hours, 58,701 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Worn
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT LOWER SPEED, LESS THAN 250 KNOTS, A PRONOUNCED DEAD SPOT IN PITCH CONTROL FELT.  Removed and replaced ELEV CONTROL LOWER TORQUE TUBE BEARINGS PER MM.
